# SDR CALA0000593

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING UNDER SEAT TRACK CRACKED (1) AT STA 905 RBL 42.  REMOVED AND REPLACED DAMAGED SECTION PER SRM 51-30-05, 51-10-03, AND 51-10-04.
